# SDR SWAA2020090209436

- Difficulty date: August 18, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727g-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT Z ANGLE HAS VARIOUS SPOTS OF CORROSION (MARKED IN RED) FROM STA 727G TO 807.LBL 21; WL 156.1.  REMOVED CORROSION FROM AFT CARGO BAY LT ZEE ANGLE LBL 21 WL 156.1 STA 727G TO STA 807 AND INSPECTED W/ 10X MAG GLASS.  NO DEFECTS NOTED.  VERIFIED LIMITS TO BE = .004' MATERIAL LOSS = .020' ORIGINAL T = .040'.  SECTION OF ZEE ANGLE BETWEEN 747 TO 847 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  FABRICATED NEE ZEE ANGLE AND REPAIR PARTS IAW SRM 53-00-53-2R-5.  INSTALLED NEW ZEE ANGLE STA 727J+11' TO STA 847 IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV.  APPLIED CIC TO LOWER AND UPPER SURFACE IAW AMM 51-21-91-620-802 P/N 146A7502-31.
